广义集值强非线性混合似变分不等式解的迭代逼近

曾六川

PDF(355 KB)
数学学报 ›› 2005, Vol. 48 ›› Issue (5) : 879-888. DOI: 10.12386/A20050106
论文

广义集值强非线性混合似变分不等式解的迭代逼近

    {{javascript:window.custom_author_cn_index=0;}}
  • {{article.zuoZhe_CN}}
作者信息 +

Iterative Approximation of Solutions to Generalized Set-Valued Strongly Nonlinear Mixed Variational-Like Inequalities

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

本文亮点

{{article.keyPoints_cn}}

HeighLight

{{article.keyPoints_en}}

摘要

{{article.zhaiyao_cn}}

Abstract

{{article.zhaiyao_en}}

关键词

Key words

引用本文

导出引用
{{article.zuoZheCn_L}}. {{article.title_cn}}. {{journal.qiKanMingCheng_CN}}. 2005, 48(5): 879-888 https://doi.org/10.12386/A20050106
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2005, 48(5): 879-888 https://doi.org/10.12386/A20050106

参考文献

参考文献

{{article.reference}}

基金

版权

{{article.copyrightStatement_cn}}
{{article.copyrightLicense_cn}}
PDF(355 KB)

Accesses

Citation

Detail

段落导航
相关文章

/